# SDR CALA2023101603083

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5397112420200
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SHEAR PLATE AT FR 69-70 HAS CORROSION.   REMOVED AND REPLACED AFT CABIN LH SHEAR PLATE FROM FR69-70 IAW A 319 SRM 51-42-11 AND SRM 51-72-11-911-001.
